# SDR C2XA11RI105

- Difficulty date: June 2, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 23,627 hours, 17,887 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00654
- Condition: Defective
- Location: Cabin Pressure
- Part time: 12,027 hours, 7,330 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 6023 - IAD - FLIGHT CREW REPORTED ERROR ON AUTO PRESS CONTROL UNIT.  IAD MX REMOVED AND REPLACED DIGITAL CONTROLLER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
